Nurofen Quickzorb Caplets 24s

Nurofen Quickzorb Caplets for fast absorption

Product Features

  • Nurofen Quickzorb for fast absorption.
  • Quick and effective pain relief
  • Absorbs quickly, relieves headaches fast.
  • Each caplet contains 342mg of ibuprofen lysine

Also available in: 12 and 24 pack caplets

Product Description

When you suffer from headache, you need a pain reliever that will provide fast relief. For effective and fast pain relief choose Nurofen Quickzorb.
Nurofen Quickzorb Caplets formula is absorbed quickly.
• Nurofen Quickzorb is effective in the temporary relief of pain and/or inflammation associated with:
• headache
• migraine headache
• tension headache
• muscular pain
• cold & flu symptoms
• period pain
• dental pain
• sinus pain
• back pain
• arthritic pain
• reduces fever

Active ingredients per caplet Ibuprofen lysine 342mg (equiv. ibuprofen 200mg)

Store below 25°C

Swallow tablets with a full glass of water. Take the tablets on an empty stomach (at least half an hour before food or two hours after food). They will be absorbed more quickly if you take them on an empty stomach. Adults and children from 12 years: 2 caplets, then 1 or 2 caplets every 4 to 6 hours as necessary (maximum 6 caplets in 24 hours). Children (7 to 12 years): 1 caplet every 6 to 8 hours as necessary (maximum 4 caplets in 24 hours).

Do not exceed recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. Do not use if:
-you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems
-you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines
-during the last 3 months of pregnancy
-the blister foil is broken on first opening.

Unless a doctor has told you to, do not use:
-for more than 3 days at a time
-if you have asthma
-if you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines
-if you are trying to get pregnant or during the first 6 months of pregnancy
-in children suffering from chickenpox (varicella)
-in children suffering from dehydration through diarrhoea and/or vomiting
-if you are taking medication regularly
-if you are aged 65 years or over
-in children under 7 years of age

Stop use and see your doctor immediately if you have an allergic reaction.